I need some advice

Ive recently started to take anti depressants and its making me get fog brain quite heavily, I've lost the ability to construct sentences properly and use vocabulary I used to. Im suffering from extreme anxiety mainly social anxiety Ive stopped seeing people completely and now I've even started getting anxious and panicky around my family at home. Also my thoughts are even worse than before its becoming unbearable I really don't know if this is something any of you guys have suffered from. I just want to get my old self back again. Ive tried talking to my mum but my words don't correspond to my thoughts so its impossible.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hi,

    Every body reacts differently to medication.

    If the antidepressants have intolerable side effects for you, please return to your doctor as soon as possible.

    As part of your treatment plan, are you seeing a psychologist for your anxiety?

  • Please talk to your doctor about the side effects. I had horrible side effects too.

You may also like...